Skip to main content Accessibility help
×
×
Home

Robust minimality of iterated function systems with two generators

  • ALE JAN HOMBURG (a1) (a2) and MEYSAM NASSIRI (a3)

Abstract

We prove that every compact manifold without boundary admits a pair of diffeomorphisms that generates ${C}^{1} $ robustly minimal dynamics. We apply the results to the construction of blenders and robustly transitive skew product diffeomorphisms.

Copyright

References

Hide All
[1]Barrientos, P. G., Ki, Y. and Raibekas, A.. Symbolic blender horseshoe and applications, in preparation, 2012.
[2]Bergelson, V., Misiurewicz, M. and Senti, S.. Affine actions of a free semigroup on the real line. Ergod. Th. & Dynam. Sys. 26 (2006), 12851305.
[3]Bonatti, C. and Díaz, L. J.. Persistent non-hyperbolic transitive diffeomorphisms. Ann. of Math. (2) 143 (1996), 357396.
[4]Bonatti, C. and Díaz, L. J.. Abundance of ${C}^{1} $-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012), 51115148.
[5]Bonatti, C., Díaz, L. J. and Viana, M.. Dynamics Beyond Uniform Hyperbolicity (Encyclopaedia of Mathematical Sciences, 102). Springer, Berlin, 2005.
[6]Ghane, F. H., Homburg, A. J. and Sarizadeh, A.. ${C}^{1} $ robustly minimal iterated function systems. Stoch. Dyn. 10 (2010), 155160.
[7]Ghane, F. H. and Saleh, M.. ${C}^{1} $-robustly minimal IFS with three generators. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), 33733377.
[8]Gorodetskiĭ, A. S. and Il’yashenko, Yu. S.. Certain properties of skew products over a horseshoe and a solenoid. Dynamical Systems, Automata, and Infinite Groups (Proceedings of the Steklov Institute of Mathematics, 231). Ed. Grigorchuk, R. I.. MAIK Nauka/Interperiodica, Moscow, 2000, pp. 90112.
[9]Hirsch, M., Pugh, C. and Shub, M.. Invariant Manifolds (Lecture Notes in Mathematics, 583). Springer, Berlin, 1977.
[10]Homburg, A. J.. Circle diffeomorphisms forced by expanding circle maps. Ergod. Th. & Dynam. Sys. 32 (2012), 20112024.
[11]Hutchinson, J. E.. Fractals and self-similarity. Indiana Univ. Math. J. 30 (1981), 713747.
[12]Katok, A. and Hasselblatt, B.. Introduction to the Modern Theory of Dynamical Systems. With a Supplement by Anatole Katok and Leonardo Mendoza (Encyclopedia of Mathematics and Its Applications, 54). Cambridge University Press, Cambridge, 1997.
[13]Nassiri, M.. Robustly transitive sets in nearly integrable Hamiltonian systems. PhD Thesis, IMPA, 2006.
[14]Nassiri, M. and Pujals, E.. Robust transitivity in Hamiltonian dynamics. Ann. Sci. Éc. Norm. Supér. 45 (2012), 191239.
[15]Pujals, E. R. and Sambarino, M.. Homoclinic bifurcations, dominated splitting, and robust transitivity. Handbook of Dynamical Systems. Vol. 1B. Elsevier, Amsterdam, 2006, pp. 327378.
[16]Volk, D.. Persistent massive attractors of smooth maps. Ergod. Th. & Dynam. Sys. to appear.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed